# SDR USAA2014031000017

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 40,720 hours, 23,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A5478
- Condition: Partial Deploy
- Location: L2 Door
- Part time: 48,010 hours, 20,621 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 WILL NOT ARM.  FOUND SLIDE PARTIALLY DEPLOYED.  REPLACED DOOR L2 RAFT SLIDE.
